Online Library
Головна     E-mail
Menu

Statistics

Contacts

Alexander M. Iksanov - Publications


Books:
  1. Perpetuities, branching random walk and selfdecomposability (in Ukrainian), monograph, KTI-PRINT: Kiev, 2007, 192 p. Available upon request.
  2. Renewal theory for perturbed random walks and similar processes (former title `Perturbed random walks, perpetuities and random processes with immigration'), Probability and its Applications, Birkhauser, 2016.
Lecture notes:
  1. Statistics of shot noise processes with exponential response function, Kyiv University, 2002, 61 p.
  2. Non-negative infinitely divisible distributions, electronic version, 2003.
  3. Theory of characteristic functions (with V.I.Tyuptya and V.I. Shevchenko), Kyiv University, 2004, 46 p.
  4. Methods of transportation theory (with V.I. Shevchenko), Kyiv University, 2010, 85 p.
  5. Flows in networks (with V.I. Shevchenko), Kyiv University, 2010, 45 p.
  6. Discrete-time martingales, electronic version, 2011, 88 p.
  7. Elements of renewal theory, with applications, electronic English version, 2017, 112 p.
  8. Selected chapters in stochastic processes, electronic version, 2013, 127 p.
Submitted papers:
  1. "Stable-like fluctuations of Biggins' martingales" (with K. Kolesko and M. Meiners), submitted on September 21, 2017, 19 pages (preprint version).
  2. "A functional limit theorem for the profile of random recursive trees" (with Z. Kabluchko), submitted on January 14, 2018, 10 pages (preprint version).
  3. "Stable limit laws for random walk in a sparse random environment I: moderate sparsity" (with D. Buraczewski, P. Dyszewski, A. Marynych and A. Roitershtein), submitted on April 27, 2018, 42 pages (preprint version).
  4. "Weak convergence of the number of vertices at intermediate levels of random recursive trees" (with Z. Kabluchko), submitted on June 28, 2018, 9 pages (preprint version).
  5. "On nested infinite occupancy scheme in random environment" (with A. Gnedin), submitted on August 01, 2018, 22 pages (preprint version).
  6. "Fluctuations of Biggins' martingales at complex parameters" (with K. Kolesko and M. Meiners), submitted on August 16, 2018, 42 pages (preprint version).
Published papers since 2001:
    2018
    1. "Functional limit theorems for the number of busy servers in a G/G/\infty queue" (with W. Jedidi and F. Bouzeffour), Journal of Applied Probability, 55, no. 1, 15-29 (preprint version; published version).
    2. "On perpetuities with gamma-like tails" (with D. Buraczewski, P. Dyszewski and A. Marynych), Journal of Applied Probability, 55, no. 2, 386-389 (preprint version; published version).
    3. "Functional limit theorems for Galton-Watson processes with very active immigration" (with Z. Kabluchko), Stochastic Processes and their Applications, 128, no. 1, 291-305 (preprint version; published version).
    4. "The collision spectrum of Lambda-coalescents" (with A. Gnedin, A. Marynych and M. Moehle), Annals of Applied Probability, 28, no. 6, 3857-3883 (published version; link to the official journal homepage).
    2017
    1. "Fractionally integrated inverse stable subordinators" (with Z. Kabluchko, A. Marynych and G. Shevchenko), Stochastic Processes and their Applications, 127, no. 1, 80-106 (preprint version; published version).
    2. "Asymptotics of random processes with immigration I: scaling limits" (with A. Marynych and M. Meiners), Bernoulli, 23, no. 2, 1233-1278 (published version; link to the official journal homepage).
    3. "Asymptotics of random processes with immigration II: convergence to stationarity" (with A. Marynych and M. Meiners), Bernoulli, 23, no. 2, 1279-1298 (published version; link to the official journal homepage).
    4. "Functional limit theorems for the number of occupied boxes in the Bernoulli sieve" (with G. Alsmeyer and A. Marynych), Stochastic Processes and their Applications, 127, no. 3, 995-1017 (preprint version; published version).
    5. "Functional limit theorems for the maxima of perturbed random walks and divergent perpetuities in the M1-topology" (with A. Pilipenko and I. Samoilenko), Extremes, 20, no. 3, 567-583 (preprint version; journal version).
    6. "A law of the iterated logarithm for the number of occupied boxes in the Bernoulli sieve" (with W. Jedidi and F. Bouzeffour), Statistics and Probability Letters, 126, 244-252 (preprint version; published version).
    7. "Null-recurrence and transience of random difference equations in the contractive case" (with G. Alsmeyer and D. Buraczewski), Journal of Applied Probability, 54, no. 4, 1089-1110 (preprint version; published version).
    2016
    1. "Weak convergence of renewal shot noise processes in the case of slowly varying normalization" (with Z. Kabluchko and A. Marynych), Statistics and Probability Letters, 114, 67-77 (preprint version; published version).
    2. "Moment convergence of first-passage times in renewal theory" (with A. Marynych and M. Meiners), Statistics and Probability Letters, 119, 134-143 (preprint version; published version).
    3. "Local universality for real roots of random trigonometric polynomials" (with Z. Kabluchko and A. Marynych), Electronic Journal of Probability, 21, paper no. 63, 19 pp. (published version).
    4. "Tail behavior of suprema of perturbed random walks" (with S. Polotskiy), Theory of Stochastic Processes, 21(36), no.1, 12-16 (published version).
    5. "A functional limit theorem for locally perturbed random walks" (with A. Pilipenko), Probability and Mathematical Statistics, 36, no. 2, 353-368 (published version).
    6. "A central limit theorem and a law of the iterated logarithm for the Biggins martingale of the supercritical branching random walk" (with Z. Kabluchko), Journal of Applied Probability, 53, no.4, 1178-1192 (preprint version; published version).
    2015
    1. "Rate of convergence in the law of large numbers for supercritical general multi-type branching processes" (with M. Meiners), Stochastic Processes and their Applications, 125, no. 2, 708-738 (preprint version; published version).
    2. "Functional limit theorems for divergent perpetuities in the contractive case" (with D. Buraczewski), Electronic Communications in Probability, 20, article 10, 1-14 (published version).
    3. "Power and exponential moments of the number of visits and related quantities for perturbed random walks" (with G. Alsmeyer and M. Meiners), Journal of Theoretical Probability, 28, no. 1, 1-40 (preprint version; published version).
    4. "Weak convergence of finite-dimensional distributions of the number of empty boxes in the Bernoulli sieve" (with A. Marynych and V. Vatutin), Theory of Probability and its Applications, 59, 87-113 (this is an English translation of the item 2 in 2014 year; preprint version).
    5. "Fixed points of multivariate smoothing transforms with scalar weights" (with M. Meiners), ALEA, 12,69-114 (published version).
    6. "A two-type Bellman-Harris process initiated by a large number of particles" (with V. Vatutin and V. Topchii), Acta Applicandae Mathematicae, 138, 279-312 (preprint version; published version).
    7. "Exponential moments of first passages times and related quantities for Levy processes" (with F. Aurzada and M. Meiners), Mathematische Nachrichten, 288, 1921-1938 (preprint version; published version).
    2014
    1. "Limit theorems for renewal shot noise processes with eventually decreasing response functions" (with A. Marynych and M. Meiners), Stochastic Processes and their Applications, 124, no.6, 2132-2170 (extended preprint version 57 pages, journal version 43 pages).
    2. "Finite-dimensional convergence of the number of empty boxes in the Bernoulli sieve" (with A. Marynych and V. Vatutin), Teor. Veroyatnost. i Primenen., 59, no. 1, 28-60 (preprint version).
    3. "On asymptotics of the beta-coalescents" (with A.Gnedin, A. Marynych and M. Moehle), Advances in Applied Probability, 46, no. 2, 496-515 (preprint version).
    4. "On the maximum of a perturbed random walk" (with A. Pilipenko), Statistics and Probability Letters, 92, 168-172 (preprint version; published version).
    5. "Lambda-coalescents: a survey" (with A. Gnedin and A. Marynych), Journal of Applied Probability, Special Volume 51A, 23-40 (published version).
    2013
    1. "On the number of empty boxes in the Bernoulli sieve I", Stochastics, 85, no.6, 946-959 (preprint version; published version).
    2. "Functional limit theorems for renewal shot noise processes with increasing response functions, Stochastic Processes and their Applications, 123, no.6, 1987-2010 (preprint version; published version).
    2012
    1. "Regenerative compositions in the case of slow variation: A renewal theory approach" (with A. Gnedin), Electronic Journal of Probability, 17, article 77, 1-19 (published version).
    2. "On the number of empty boxes in the Bernoulli sieve II", Stochastic Processes and their Applications, 122, no.7, 2701-2729 (preprint version; published version).
    3. "A generalization of the Erdos-Turan law for the order of random permutation" (with A.Gnedin and A. Marynych), Combinatorics, Probability and Computing, 21, no.5, 715-733 (preprint version; published version).
    2011
    1. "Lambda-coalescents with dust component" (with A. Gnedin and A. Marynych), Journal of Applied Probability, 48, no. 4, 1133-1151 (preprint version; published version).
    2. "Moments of random sums and Robbins' problem of optimal stopping" (with A.Gnedin), Journal of Applied Probability, 48, no. 4, 1197-1199 (preprint version; published version).

    2010

    1. "Exponential rate of almost sure convergence of intrinsic martingales in supercritical branching random walks" (with M. Meiners), Journal of Applied Probability, 47, no. 2, 513-525 (preprint version; published version).
    2. "The Bernoulli sieve: an overview" (with A. Gnedin and A. Marynych), Discrete Mathematics and Theoretical Computer Science, Proceedings Series, Volume AM, 329-342 (published version).
    3. "Exponential moments of first passage times and related quantities for random walks" (with M. Meiners), Electronic Communications in Probability, 15, article 34, 365-375 (published version).
    4. "Limit theorems for the number of occupied boxes in the Bernoulli sieve" (with A.Gnedin and A. Marynych), Theory of Stochastic Processes, 16(32), no.2, 44-57 (published version).

    2009

    1. "A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree" (with M.Drmota, M.Moehle and U.Roesler), Random structures and algorithms, 34, no. 3, 319-336 (published version).
    2. "A log-type moment result for perpetuities and its application to martingales in supercritical branching random walks" (with G.Alsmeyer), Electronic Journal of Probability, 14, 289-313 (published version).
    3. "On distributional properties of perpetuities" (with G.Alsmeyer and U.Roesler), Journal of Theoretical Probability, 22, no. 3, 666-682 (published version).
    4. "The Bernoulli sieve revisited" (with A.Gnedin, P.Negadajlov and U.Roesler), Annals of Applied Probability, 19, no. 4, 1634-1655 (published version).
    5. "On the number of collisions in beta (2,b)-coalescents" (with A. Marynych and M. Moehle), Bernoulli, 15, no. 3, 829-845 (published version).
    6. "Exponential rate of L_p-convergence of intrinsic martingales in supercritical branching random walks" (with G. Alsmeyer, S. Polotskiy and U.Roesler), Theory of Stochastic Processes, 15(31), no. 2, 1-18 (published version).

    2008

    1. "On asymptotics of exchangeable coalescents with multiple collisions" (with A.Gnedin and M.Moehle), Journal of Applied Probability, 45, no. 4, 1186-1195 (published version).
    2. "On asymptotic behavior of certain recursions with random indices of linear growth" (with Yu. Terletsky), ProbStatForum, 1, 62-67 (published version).
    3. A note on non-regular martingales" (with A.Marynych), Statistics and Probability Letters, 78 (17), 3014-3017.
    4. "On the number of jumps of random walks with a barrier" (with M. Moehle), Advances in Applied Probability, 40(1), 206-228. There is also a preprint version of this paper entitled "On a random recursion related to absorption times of death Markov chains".
    5. "On the number of zero increments of random walks with a barrier" (with P.Negadajlov), Discrete Mathematics and Theoretical Computer Science, Proceedings Series Volume AI, 247-254.
    6. "Small parts in the Bernoulli sieve" (with A. Gnedin and U. Roesler), Discrete Mathematics and Theoretical Computer Science, Proceedings Series Volume AI, 239-246.

    2007

    1. "A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree" (with M.Moehle), Electron. Comm. Probab. 12, pp. 28-35.
    2. "On the supremum of perturbed random walk", Bulletin of Kiev University, n.1, pp. 161-164.
    3. "Asymptotic results about the total branch length of the Bolthausen-Sznitman coalescent" (with M.Drmota, M.Moehle and U.Roesler), Stochastic Processes and Applications 117 (10), pp. 1404-1421.
    4. "On an integro-functional equation related to fixed points of the smoothing transforms", Bulletin of Kiev University, no.2, 151-154.

    2006

    1. On the rate of convergence of a regular martingale related to a branching random walk", Ukrainian Math. J., 58, no. 3, 326-342.
    2. "Some moment results about the limit of a martingale related to the supercritical branching random walk and perpetuities" (with Uwe Roesler), Ukrainian Math.J., 58 (4), pp. 451-471.
    3. "On the supremum of a martingale related to the branching random walk", (with P.Negadajlov), T.Imov. ta Mat.Statist., 74, pp. 44-51.
    4. "On some moments of the limit random variable for a normalized supercritical Galton-Watson process", In Focus on Probability Theory, L.R. Velle (ed.), Nova Science Publishers, Inc. (New-York), pp. 151-158.
    5. "Regular variation in the branching random walk" (with S. Polotskiy), Theory of stochastic processes, 12(28), no. 1-2, 38-54 (published version).
    6. "The Hurwitz zeta distribution (with C.Y.Hu, G.D.Lin, O.K.Zakusylo), Austr. New Zealand J. Stat., 48, no. 1, 1-6.

    2004

    1. "On a Pitman-Yor problem" (with C.S. Kim), Statistics and Probability Letters, 68, no.1, 61-72 (published version).
    2. "On a new factorization property of the selfdecomposable probability distributions on Banach spaces" (with Z.J. Jurek and B.M. Schreiber), Annals of Probability, 32, no. 2, 1356-1369 (published version).
    3. "New explicit examples of fixed points of Poisson shot noise transforms" (joinly with Che-Soong Kim), Australian & New Zealand J. Statistics, 46(2), 313-321
    4. " Elementary fixed points of the BRW smoothing transforms with infinite number of summands", Stochastic Processes and Applications, 114, no. 1, 27-50 (published version).
    5. "Infinite divisibility of infinite sums of lower records, a simple proof" Journal of Applied Probability , 41, no. 4, 1187-1190.
    6. "A conjecture on the behavior of tails of fixed points of the shot noise transform", Theory of Probability and Mathematical Statistics, 69, 55-60 (published version).

    2003

    1. "Shot noise distributions and selfdecomposability" (with Z.J.Jurek), Stochastic Analysis and Applications, 21, no. 3, 593-609.

    2002

    1. "Remarks concerning proofs of some results on selfdecomposability in Banach space", Bulletin of Kiev University, ser. phys.-math.sciences, no.2, 221-227.
    2. "On fixed points of Poisson shot noise transforms" (with Z.J.Jurek), Advances in Applied Probability, 34, no. 4, 798-825 (published version).
    3. "On perpetuities related to the size-biased distributions", Theory of Stochastic Processes, 8(24), no. 1-2, 128-135.
    4. "On positive distributions of the class L of self-decomposable laws", Theor.Probability and Math.Statist. (translated by AMS from the Ukrainian journal), 64, 51-61 .

    2001

    1. "Parameter estimation for the radioactive contamination process", Studia Scientarum Mathematicarum Hungarica, 37, no.3-4, 237-258.
     
    Alexander M. Iksanov

     Home Page | Education and scientific career | Teaching | Publications | Photos | Library (local users only)